Top answers from doctors based on your search:
Disclaimer

vitamin a toxicity is most likely to occur from what

A 45-year-old member asked:
Dr. Michael Rockwell
32 years experience Psychiatry
What it says: Vitamin toxicity means just that: too much of some vitamins can cause sickness. Some vitamins are relatively harmless in large quantities (albeit a wa ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 16-year-old member asked:
Dr. Waldo Acebo
30 years experience Family Medicine
None: Vit b6 is hydrosoluble, any extra you take, it will be eliminated.
7
7 thanks
Dr. Allen Lewis
A Verified Doctor answered
A US doctor answered Learn more
Tingling & pain: Vitamin b6 toxicity is exceedingly rare and usually only occurs at prolonged doses in excess of 500mg daily. However, some people are more sensitive ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
NotToxic/SideEffects: No it is not toxic as it is water soluble vitamin if taken as pills But dises above 2gm a day can cause diarrhea and oxalate crystals and kidney ston ... Read More
A 18-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No, needed daily: There is absolutely no risk of "toxic build up" from the doses in multi's. The only vitamins that can be toxic are a, e, d ; b6 and i know of no multi ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Bryan Levey
26 years experience Pediatrics
These: According to natural standard: arrhythmia (abnormal heart rhythm), skin reactions (such as acne, allergic reactions, and photosensitivity), gastrointe ... Read More
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Excess vitamin C: is not absorbed by the body. However some fat soluble vitamins can build up. This could lead to Hypervitaminosis A, Hypervitaminosis D, Hypervitaminos ... Read More
A 29-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
You are taking too: much. A person of your age, eating a normal diet, does not need any additional vitamins. It would be prudent to discuss the matter with your doctor an ... Read More
2
2 thanks
A 51-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Vitamin Toxicity: is very rare but can happen with very high and prolonged doses of fat soluble vitamins( ADEK)
A 30-year-old member asked:
Dr. Rick Kirschner
39 years experience General Practice
Skin, membranes,more: Vitamin a, a fat-soluble vitamin, important for healthy teeth, bones, skin, mucous membranes. 2 forms, retinol, yellow pigment in animal foods (butter ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Jason Burke
24 years experience Anesthesiology
Depends on dose: It really depends on your age and the dose. Younger people will recover faster. Also, the higher the dose, the longer it will take to recover. Do n ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month